Faculty Publications

Title

A note on the existence of shape-preserving projections

Document Type

Article

Journal/Book/Conference Title

Rocky Mountain Journal of Mathematics

Volume

37

Issue

2

First Page

573

Last Page

585

Abstract

Let X denote a (real) Banach space and V an n-dimensional subspace. We denote by B = B(X, V) the space of all bounded linear operators from X into V; let P be the set of all projections in B. For a given cone S ⊂ X, we denote by P S the set projections P ∈ P such that PS ⊂ S. For a large class of cones S, we characterize when P S Ø. Copyright © 2007 Rocky Mountain Mathematics Consortium.

Original Publication Date

8-3-2007

DOI of published version

10.1216/rmjm/1181068767

Share

COinS